MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 3 L; KNEE TIBIAL TRAY FIXED CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 3 L; KNEE TIBIAL TRAY FIXED CEMENTED
Catalog Number 02.07.1203L
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 june 2024 lot 2002929: (b)(4) items manufactured and released on 01-jul-2020.Expiration date: 2025-06-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At 3 years and 6 months from the primary, the patient came in reporting pain due to a subsided tibial component.The cause of the subsided tibial component is unknown.The surgeon revised the tibial tray, femur and insert.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 3 L
Common Device Name
KNEE TIBIAL TRAY FIXED CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19664069
Report Number3005180920-2024-00444
Device Sequence Number6540302
Product Code JWH
UDI-Device Identifier07630030819889
UDI-Public07630030819889
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2025
Device Catalogue Number02.07.1203L
Device Lot Number2002929
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale